MathSciNet Relay Station
MathSciNet bibliographic data
MR2192774 05A19 (11B68)
Pan, Hao; Sun, Zhi-Wei New identities involving Bernoulli and Euler polynomials. J. Combin. Theory Ser. A 113 (2006), no. 1, 156–175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement